CureZone   Log On   Join
green tongue??
 
jackson18 Views: 9,645
Published: 15 years ago
 

green tongue??


After my last dose of Antibiotics i developed a coating on my tongue that i cannot get to go away..at first it was whiteish but now its turned to a light green.. Does this mean candida?? I dont really know what to do. I have these symptoms.

cold hands/feet
poor erections(even in the morning..if anybody does if this is related pls let me know)
tired all day
insomnia some nights though
get really tired after eating sometimes
brain fog..abs terrible memory
standing up to quick gets me light headed
i seem to have undigested food in my feces
i always seem to feel bad after i eat
bloood work shows- low blood cell count and gilberts syndrome(liver detox phase two prob)
blurry vision
dry skin
green tongue??
and theres more but thats all i can remember with my bad memory hah.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.047 sec, (1)